# SDR 20000828SH035

- Difficulty date: August 11, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N405JW
- Make and model: Amd FALCON20C5
- Aircraft serial: 54
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Part number: 8953106813
- Condition: Cracked
- Location: Lower T/R
- Part time: 3,624 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LOWER THRUST REVERSER OUTBOARD BRACKET AT 1,200-HOUR INSPECTION.  INSPECTION REQUIRED DYE PENETRANT INSPECTION.  HINGE BRACKET ORIGNAL.  (X)
